# SDR 07FDEA04798

- Difficulty date: November 15, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 63,788 hours, 28,798 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bolt
- Part number: 777119105
- Condition: Sheared
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B CHECK, RT WING NR 3 ENGINE PYLON TOMBSTONE FITTING, FOUND 2(EA)3/8 DIAMETER BOLTS AT LOWER SPHERICAL BEARING SHEARED OFF.  REMOVED AND REPLACED QTY (6) 77711-9-105 INCONEL BOLTS,AUB7125-1 PLATE ASSY AND   AUB7126-501 RETAINER ASSY PER MM 54-00-01 AND GMM 1-1-600.
